I have been having nausea practically every day. I also have been feeling very run down; I'm dizzy and have fatigue I just feel like laying in bed all day. I'm also burping a lot. I don't know if that has anything to do with the nausea. I find that I can't focus or eat much because I practically always feel like I have to puke. I spoke to my GI about
this and he suggested it's probably due to the Imuran. So he told me to taper down from 200mg a day to 150mg a day. Then if in a week I was still having the same problems to go down to 100mg a day. Well I am now down to 100mg a day and I feel practically the same as I did when I was taking 200mg. He said that if after a week of taking 100mg a day I'm still having problems I might just have to stop taking it altogether. Now I'm not sure if it's the Imuran that's causing the problems or something else. Because if it were the Imuran, wouldn't going down in dose, help. He had originally prescribed me Imuran b/c he said I may be becoming resistant to Humira since it would wear off in about
6 days and I would feel horrible. If lowering the dose to 100mg a day didn't work, he said we may do another endoscopy/colonoscopy and mri. I don't know if I should wait longer than the week he said to see if it gets better or to contact him.
Post Edited (Lovely985) : 1/23/2012 4:28:15 PM (GMT-7)